Effects Of Drugs?
The night my doctor is noval, I want to ask you a few days when I have the flu and dizziness and fever after I went to treatment and I took the medicine, the whole body felt achy and like shaking, shaking whether the medicine was not suitable / the effect of the medicine, please answer, thank you
Hello, Novale, thanks for asking HealthReplies.com.
Pain in the whole body and trembling in the body could be because you are shivering which is also caused by your condition having the flu. Influenza virus infection besides causing complaints in the respiratory tract (coughs, colds), can also cause fever, headaches, chills, and body aches. In addition to the influenza virus, which can cause fever, chills, headaches, and body aches are dengue fever, malaria, or other viral infections.
In addition, other causes of body shaking can be due to the composition of the drug or the substance being taken. Some drugs can cause tremors in some people, for example those containing caffeine, alcohol, asthma drugs, antidepressants, epilepsy drugs (eg valproate), cancer drugs, certain antibiotics, etc.
To find out the exact cause, it is necessary to see a doctor directly. The doctor will perform a physical examination and if necessary, additional examinations such as blood tests will be carried out. Treatment will be in accordance with your condition and the cause of your complaint.
Now what can be done to prevent deterioration is:
1. Go to a doctor, tell your complaint.
2. If you feel that your body feels shaky, palpitations, especially after taking medication, stop treatment and immediately go to the doctor to find a replacement drug (especially if it's an antibiotic, then stopping / changing treatment must be in accordance with the doctor's permission and prescription).
3. Get enough rest.
4. Avoid smoking.
5. Adequate daily nutritional and fluid needs.
6. If the complaint does not improve, or there are other symptoms such as: vomiting, abdominal pain, signs of bleeding (nosebleeds, bleeding gums, red spots on the skin), tightness, very weakness, consult a doctor immediately.
That's all, hopefully it's useful.
Greetings, dr. Sarah Rizqia.